# SDR ASOA2012100802334

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SEAT TRACK AT LBL 27 HAS CORROSION JUST AFT OF 9G BULKHEAD.   BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.  REMOVED OLD TRACK, LOCATED, DRILLED & COUNTERSUNK HOLES AS REQUIRED FOR NEW TRACK AND INSTALLED NEW TRACK SEGMENT IAW SRM 51-42-02 AND 53-61-49.
